# SDR A6WA2017072445122

- Difficulty date: July 10, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 39,184 hours, 36,585 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6003603212
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FRAME AT BS 718, STRINGER 16 TO 17R.  REPAIRED IAW EA 253-00718, REV IR.
